Universidad Complutense de Madrid
E-Prints Complutense

On the variety parameterizing completely decomposable polynomials



Último año

Arrondo Esteban, Enrique y Bernadi, Alessandra (2011) On the variety parameterizing completely decomposable polynomials. Journal of pure and applied algebra, 215 (3). pp. 201-220. ISSN 0022-4049

[img] PDF
Restringido a Sólo personal autorizado del repositorio


URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022404910000824


The purpose of this paper is to relate the variety parameterizing completely decomposable homogeneous polynomials of degree d in n + 1 variables on an algebraically closed field, called Split(d)(P(n)), with the Grassmannian of (n - 1)-dimensional projective subspaces of P(n+d-1). We compute the dimension of some secant varieties to Split(d)(P(n)). Moreover by using an invariant embedding of the Veronese variety into the Plucker space, we are able to compute the intersection of G(n - 1, n + d - 1) with Split(d)(P(n)), some of its secant varieties, the tangential variety and the second osculating space to the Veronese variety.

Tipo de documento:Artículo
Palabras clave:Secant varieties; Grassmann varieties
Materias:Ciencias > Matemáticas > Geometría diferencial
Ciencias > Matemáticas > Álgebra
Código ID:14739
Depositado:17 Abr 2012 10:43
Última Modificación:03 Oct 2018 11:31

Descargas en el último año

Sólo personal del repositorio: página de control del artículo